MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS CREATININE PLUS VER.2 ASSAY; CREATININE TEST SYSTEM

ROCHE DIAGNOSTICS COBAS CREATININE PLUS VER.2 ASSAY; CREATININE TEST SYSTEM
Catalog Number 08057524190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas pure c 303 analytical unit is (b)(6) the investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable creatinine (creap2) results from one patient sample tested on the cobas pure c 303 analytical unit.The initial result was 29.40 umol/l.The repeat result was 28.80 umol/l.The reporter stated that the results were lower than the normal values and could not explained by the patient's medical condition.The physician suspects an interference.
 
Additional Manufacturer Narrative
The investigation excluded a hardware issue because the results were repeatable.The investigation excluded a reagent issue because the calibration and qc were acceptable.The investigation excluded an interference in the patient sample because the patient was not taking any medication.The investigation determined the event was due to increased clearance of urea, creatinine, and uric acid which may occur during pregnancy due to an increased glomerular filtration rate.The investigation did not identify a product problem.

Brand Name
COBAS CREATININE PLUS VER.2 ASSAY
Common Device Name
CREATININE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20212012
Report Number1823260-2024-02652
Device Sequence Number7745592
Product Code JFY
UDI-Device Identifier07613336121160
UDI-Public07613336121160
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057524190
Device Lot Number809600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale